# SDR SWAA2023031515925

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 26,669 hours, 12,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EXIT SIGN MISSING AT CENTER ISLE EMERGENCY SIGN<[01] RE-INSTALLED MIDDLE CABIN EMERGENCY SIGN LENS REF AMM 33-51-01. OPS CHECKS GOOD
